# SDR SWAA2016010747744

- Difficulty date: December 10, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 41,773 hours, 24,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PHOTO LUMINESCENT FLOOR PROXIMITY LIGHTING STRIP DETERIORATED.  R & R STRIP IAW AMM.
